# SDR AALA20150112004

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 61,076 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 3 FWD EXIT SIGN LENS FOUND BROKEN.  REPLACED LT DOOR 3 FWD EXIT SIGN LENS.  OPERATIONS TESTED NORMAL IAW AMM 33-51-01.
